Doctor insights on:
Yes: Yes, you can combine these two medications. ...Read more
Mucinex (guaifenesin) dm/nuquil to: It is not a good idea to take them together nyquil is only night time medicine for cold and cough, it helps you sleep at night as it contains sedating antihistamines, dextromethorphan, acetaminophaen and alcohol and mucinexdm cntains dextromethorphan and guafenacin there can be too much of dextromethorphan and if taken day time will be too sedating.So it is not a good idea in my opinion. ...Read moreSee 1 more doctor answer
Yes: Remember do not use the sinex for more than 3 days, and takes the pills with food, they may make you nauseous. ...Read more
Can I take mucinex 600mg guaifenesin extended release no-layer tablets with robitussin 12hour cough relief?
I took over-the-counter Robitussin (guaifenesin) can I take prescription Robitussin (guaifenesin) with codeine after 4 hours?
Is it safe to take acetaminophben (Tylenol) with Mucinex (guaifenesin) D (600 mg & 60 mg pseudoephedrine HCI extended release bi-layer tablets)?
Yes: If there are no contraindications for these separately, then yes, they can safely be combined. ...Read more
Can I take Alia seltzer severe sinus and cold while nursing? Medicine contains acetaminophen, chlorpheniramine, dextromethropan, phenylephrine
After took panadol (acetaminophen) cold and flu (paracetamol, phenylephrine hydrochloride), can I take actifed afterwards (triprolidine hydrochloride, pseudoephedrine?
No: You shouldn't use both at the same time. If you want to switch from one to the other, wait until it is time for your next dose of the panadol, (acetaminophen) but then take the actifed instead. They are different medicines, but act in almost exactly the same fashion, so taking them together will result in too high a dose. ...Read moreSee 1 more doctor answer
I was going to take Theraflu while breastfeeding 650 mg acetaminophen 20 mg pheniramine maleate and 10 mg Phenylephrine? Thanks
No data: On safety and efficacy. Flu is a generic diagnosis. Besides vaccines for flu there is no know Rx for prevention. ...Read more
Does Mucinex (guaifenesin) d have acetaminophen? Can you take Coricidin after you've taken Mucinex (guaifenesin) d
Mucinex (guaifenesin) DM?: Mucinex dm is guaifenesin, a mucolytic with dextromethorphan used as cough suppressant. Why the combination beats me, lol. Coricidin will be an antihistamine and if with a d will be a decongestant like a pseudoephedrin. These are all different medicines that can be mixed to treat both secretions from the lungs, and the nose and sinuses. So the answer is yes, they can be mixed. ...Read more
She took Mucinex (guaifenesin) DM about 4 hours ago, and just took Nyquil Cold/Flu tabs, and went to bed. Mucinex (guaifenesin) has 60 mg of Dextrometh. & Nyquil has 15mg. Safe?
Yes: One Advil (ibuprofen) liquid gel is 200 mg and you can take up to 800 mg per dose of Ibuprofen which is Advil (ibuprofen). Make sure you take it with some food in your stomach as it can make your stomach hurt. It is better to get Motrin which is 400 mg or Ibuprofen 800 or 600 mg tabs if you need a higher dose than Advil (ibuprofen) so you are not taking too many tabs at a time. ...Read more
Probably not: I couldn't find the exact ingredients in mucinex (guaifenesin) sinus max but presume it does contain pseudoephedrine as well. When you take Allegra D, you are getting this ingredient as well and may end up with elevated BP, faster heart rate, and /or insomnia. If it does not contain a decongestant, it would be ok. ...Read more